# SDR FDEA201103221124

- Difficulty date: March 22, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008723300
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE LEFT WING LOWER SKIN IN HOLE "Q" AT THE 8 0'CLOCK POSITION. REAMED HOLE "Q" TO .639 IAW SRM 51-40-44.  PERFORMED BHEC OF HOLE "Q" PER NDTM PT6 51-10-01. NO CRACKS NOTED.  FASTENER INSTALLED ON CARD 6-5710-7-3305, PT 3.
